IDEAS home Printed from
MyIDEAS: Login to save this paper or follow this series

Fixed Agenda Social Choice Correspondences

  • Peris, J.E.
  • Sanchez, M.C.

In this paper we analyze the explicit representation of fixed agenda social choice correspondences under different rationality assumptions (independence, neutrality, monotonicity,...).It is well known in the literature that, under some of these assumptions, the existence of dictators, oligarchies or individuals with veto power can be proven; butno information about the social choice set is obtained.

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Paper provided by Paris X - Nanterre, U.F.R. de Sc. Ec. Gest. Maths Infor. in its series Papers with number 9811.

in new window

Length: 27 pages
Date of creation: 1998
Date of revision:
Handle: RePEc:fth:pnegmi:9811
Contact details of provider: Postal: THEMA, Universite de Paris X-Nanterre, U.F.R. de science economiques, gestion, mathematiques et informatique, 200, avenue de la Republique 92001 Nanterre CEDEX.

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Denicolo Vincenzo, 1993. "Fixed Agenda Social Choice Theory: Correspondence and Impossibility Theorems for Social Choice Correspondences and Social Decision Functions," Journal of Economic Theory, Elsevier, vol. 59(2), pages 324-332, April.
  2. Denicolo, Vincenzo, 1987. "Intransitive social strict preference and the Arrow theorem," Economics Letters, Elsevier, vol. 25(4), pages 311-314.
  3. Aleskerov, Fuad, 1992. "Relational-Functional Voting Operations," Working Papers 818, California Institute of Technology, Division of the Humanities and Social Sciences.
  4. Blair, Douglas H & Pollak, Robert A, 1982. "Acyclic Collective Choice Rules," Econometrica, Econometric Society, vol. 50(4), pages 931-43, July.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:fth:pnegmi:9811. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.